# SDR CVGA 11 341 1

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,379 hours, 6,516 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE RIGHT AMBER T/R UNLOCK LIGHT ILLUMINATED NUMEROUS TIMES DURING THE ARRIVAL PHASE OF FLIGHT.
